# SDR DL73S962050

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324DL
- Make and model: Boeing 737232
- Aircraft serial: 23096
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 794.3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE C-2 DOOR CUTOUT FORWARD FRAME WAS FOUND WITH A 1 INCH CRACK AT THE NR 5 STOP FITTING.  REPAIRED PER ERA 304090-14AD.
